Mathematical Research Letters

Volume 20 (2013)

Number 2

A remark on a conjecture of Buzzard-Gee and the cohomology of Shimura varieties

Pages: 279 – 288

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n2.a6

Author

Christian Johansson (Mathematical Institute, University of Oxford, United Kingdom)

Abstract

We compare the conjecture of Buzzard-Gee on the association of Galois representations to $C$-algebraic automorphic representations with the conjectural description of the cohomology of Shimura varieties due to Kottwitz, and the reciprocity law at infinity due to Arthur. This is done by extending Langlands’s representation of the $L$-group associated with a Shimura datum to a representation of the $C$-group of Buzzard-Gee. The approach offers an explanation of the explicit Tate twist appearing in Kottwitz’s description.

Full Text (PDF format)